# SDR CALA2022040600898

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737
- Aircraft serial: 31604
- Aircraft time: 48,870 hours, 17,586 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: 1rh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AT DOOR 1RH EMER EXIT LIGHTS AND SIGN GO OFF WITH 30 SECONDS. REPLACED BATTERY PACK FOR CHARGER M1674 REF AMM 33-51-06-960-805 OPS CHECKED OK. ACP''D IDT INSPECTION OF EEL SYSTEM BATTERY RPLMNT AND OPS CHECKED GOOD REF GMM 09-10-05
